I don't know what to do because I was put on Lyrica a month ago and I have gain about 10 pds just in MONTH,after reading on lyrica and seeing what ya's all have written now I feel like I dont know, maybe I should stop taking it...thoughts.... I asked my husband what he thought I should do and he said I should keep taking it because the dr put me on it for a reason and I said to him I dont want to get any heavier then what I'am now, and he said don't worry about it,if it helps you take it. I still don't know what to do, I'am already like 209 and don't want to get heavier. I also noticed that when my Rheumy gave me a cortisteriod shot this past thrus, I have felt better with the pain,so I'am think besides fibro I must have inflammation of my muscles going on. I dont know please help me fibro sister's/brother's( if there are any men inthe group) lol .....what do you all think? sending hugs.....Melissa
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...